A linearized estimate of the error involved in the numerical integration of the simultaneous differential equations of the
Doklady Akademii Nauk, Tome 121 (1958) no. 3, pp. 418-421
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_121_3_a5,
author = {L. N. Kotova},
title = {A linearized estimate of the error involved in the numerical integration of the simultaneous differential equations of the},
journal = {Doklady Akademii Nauk},
pages = {418--421},
year = {1958},
volume = {121},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_121_3_a5/}
}
TY - JOUR AU - L. N. Kotova TI - A linearized estimate of the error involved in the numerical integration of the simultaneous differential equations of the JO - Doklady Akademii Nauk PY - 1958 SP - 418 EP - 421 VL - 121 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1958_121_3_a5/ LA - ru ID - DAN_1958_121_3_a5 ER -
L. N. Kotova. A linearized estimate of the error involved in the numerical integration of the simultaneous differential equations of the. Doklady Akademii Nauk, Tome 121 (1958) no. 3, pp. 418-421. http://geodesic.mathdoc.fr/item/DAN_1958_121_3_a5/